MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PRO-KINETIC ENERGY US 2.75/18; STENT, CORONARY

BIOTRONIK AG, BUELACH, SWITZERLAND PRO-KINETIC ENERGY US 2.75/18; STENT, CORONARY
Model Number 383883
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product was not returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted review, no manufacturing related root cause could be identified.The pro-kinetic energy (us) was used after the use by date which is indicated on the product label and warned against in the ifu.It was confirmed that the use by date was not checked prior to the device introduction.
 
Event or Problem Description
A pro-kinetic energy was placed on (b)(6) 2024 in an unknown vessel (no lesion details were provided) and discovered later that the expiration on the device was 13-october-2023.It was successfully implanted 171 days (5 months, 2 weeks, 5 days) after the expiry date.The patient still has the stent and has no problems.
 
Additional Manufacturer Narrative
Corrected the initial reporter information.Reference capa# nc-24-004.The affected product was not returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted review, no manufacturing related root cause could be identified.The pro-kinetic energy (us) was used after the use by date which is indicated on the product label and warned against in the ifu.It was confirmed that the use by date was not checked prior to the device introduction.

Brand Name
PRO-KINETIC ENERGY US 2.75/18
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19689986
Report Number1028232-2024-03589
Device Sequence Number12769398
Product Code MAF
UDI-Device Identifier07640130435049
UDI-Public(01)07640130435049(17)2310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2023
Device Model Number383883
Device Catalogue Number383883
Device Lot Number10201292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexMale